Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pinching pain after urinating, throbbing pain in bladder, discomfort on sitting, standing. Causes?

Hi, I am 21 year old femail, for the last few month i have had this horrible pinching pain when i go to the toilet but only after i have finished, feels like my bladder is being opulled out and sometimes it is a throbbing pain, it doesnt burn when i pee but only after and i then i find it uncomfortable to sit or stand. sometimes it hurts more than others. What could the problem be
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
Acute Cystitis.
Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to
Please take broad spectrum antibiotics along with anti inflammatory medication like
Diclofenac twice daily and urinary anti spasmodics like Flavoxate twice daily..

Get the prescription of medicines from your family Physician.
Ensure to drink more water to keep your urine dilute .
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor